# SDR USAA2014013000001

- Difficulty date: January 28, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 2,850 hours, 443 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Gearbox
- Part number: 921D000001
- Part serial: 921D00GA080753
- Condition: Leaking
- Location: Le Slat
- Part time: 2,848 hours, 442 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

TEST FLIGHT UNSATISFACTORY, SLIGHT OIL OR HYD SMELL FROM GASPERS DESCENDING THROUGH 18,000', AGAIN AT 10,000' AFTER SPEED BRAKES DEPLOYED.  NO ODOR NOTED IN CABIN.  FOUND SLAT TEE GEARBOX LEAKING GREASE.  R & R SLAT TEE GEARBOX.  THE AIR CYCLE MACHINE, CONDENSER & THE REHEATER WERE ALSO R & R.
